# SDR YENA2025091000925

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 6,630 hours, 1,230 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 24230782
- Condition: Failed
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT #2104, BOS-LGW. (ETOPS) FUEL R TANK PUMP 1 LO PR.  REMOVED AND REPLACED FUEL PUMP 22QA IAW AMM 28-21-58. OPS CHK GOOD MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
